# SDR A6WA200840416

- Difficulty date: May 12, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,272 hours, 11,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP FWD LOWER CORNER IS CRACKED. PAX DOOR TOP STEP FWD LOWER CORNER REPAIRED IAW REO 601R-52-11-702 REV A.
